Dirichlet Problem for Quasi-Linear Elliptic Equations
MetadataShow full metadata
We study the Dirichlet Problem associated to the quasilinear elliptic problem
-Σni=1 ∂/ ∂xi Ai(x, u(x), ∇u(x)) + B(x, u(x), ∇u(x)) = 0.
Then we define a potential theory related to this problem and we show that the sheaf of continuous solutions satisfies the Bauer axiomatic theory.
CitationBaalal, A., Rhouma, N. B. (2002). Dirichlet problem for quasi-linear elliptic equations. Electronic Journal of Differential Equations, 2002(82), pp. 1-18.
This work is licensed under a Creative Commons Attribution 4.0 International License.